Good evening, I have been taking Effexor XR 75 mg for 9 years and now up to 112.5 mg for the past 7 weeks. because of bad side effects, I am going back down to 75 mg but feeling horrible symptoms to a point that I am reducing by 1/2 of the 37.5 mg caplet. As anyone here experienced very bad tappering off symptoms like this: nausea, gas (sorry), dizzy, bowel issues... I get flu like symptoms like when I lowered paxyl a long time ago
Hello, I have been on 150mg Effexor daily for five years. I stopped cold turkey once. I was off it for 1 year before I went onto it again.
Effexor is very difficult to withdraw from, with lots of withdrawal symptoms. When I stopped cold turkey I was OK after two weeks. My doctor thinks that if I now withdraw very slowly I will not need to go on it again. The thing is withdrawal symptoms mimic depression, so we don't know exactly how to treat it.
I am taking a year to withdraw, with my doctor's help. Been 3 months now, and the next stage I go down to 75mg daily for three months. You will find everybody has bad withdrawal symptoms with Effexor. We just have to take it very slowly. I am on an other depression site where there are 850 replies to "Effexor Withdrawal" and more daily. You are not alone. I hope you can withdraw slowly and feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2010 • 2 answers
I was a sunday starter, took the pill for almost three weeks, but the side effects were so bad that?
Posted 15 Jun 2011 • 1 answer
Posted 28 May 2012 • 4 answers
Posted 7 Apr 2015 • 3 answers
Posted 24 Sep 2015 • 2 answers